# SDR P2EA98032

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND RUDDER UPPER AFT TRAILING EDGE DELAMINATED.  REPAIRED PER SRM 51-40-6, FIG 2, BALANCE OK PER SRM 51-80-1, POINT 2, FIG 8.  (M)
